| Model Number |
1400350-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context there was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported the the procedure was performed to a treat a heavily calcified and tortuous lesion in the right coronary artery (rca).A 3.5x15mm nc trek neo balloon dilatation catheter (bdc) was advanced to the lesion through resistance and was attempted to be inflated; however, during the second inflation to 12atm the balloon was noted to rupture.The bdc was removed and another balloon catheter was used to complete the procedure.There were no reported adverse patient effects nor clinically significant delay.No additional information was provided.